# SDR AALA202401177239

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737823
- Aircraft serial: 44487
- Aircraft time: 8,877 hours, 3,307 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND LAVATORY DIFFICULT TO LOCK AND UNLOCK. LUBED DOOR LOCK. OPERATIONAL CHECK GOOD.
